# SDR SWIA201230497

- Difficulty date: April 21, 2012
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N959SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7840
- Aircraft time: 22,993 hours, 19,651 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE MAIN CABIN DOOR RELEASE HANDLE BECAME STUCK ABOUT 1/2 WAY THOUGH ITS TRAVEL.  (FLT 6272)  LUBED MAIN CABIN DOOR ROLLERS AND DOOR HANDLE.
